# SDR SWAA2023061448321

- Difficulty date: May 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM FASTENER HOLE STA 986.5 RBL 42'<[01] REMOVED CORROSION AT FLOOR BEAM STA 986.5 RBL 42' ORIGINAL MATERIAL 0.150'; REMOVED MATERIAL 0.073'; REMAINING MATERIAL 0.077'; REWORKED AREA IS OUT OF LIMITS REF SRM 53-70-51-1A-1. TRIMMED DAMAGED AREA; FABRICATED REPAIR PARTS AND INSTALLED PER REF SRM 53-70-51-2R-6; FIG 205;[02] RII VERIFIED REPAIR COMPLETED;[03] QC SME REJECT P/N CORRODED ELEMENT MISSING ON TABLE OF MEASUREMENTS
